# SDR DALA14002479548

- Difficulty date: January 13, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 33,729 hours, 21,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT SIGN AT CEILING ROW 1 FELL OFF DURING TAKE-OFF.  REPLACED EMERGENCY LIGHT LENS.
